# SDR R61A201508110587

- Difficulty date: August 11, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 22,580 hours, 17,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086181005
- Condition: Corroded
- Location: Frames 86-90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT PANEL SUPPORT FRAME 86-90 IS CORRODED.  MAINTENANCE R & R  RT PANEL SUPPORT FRAME 86-90 IAW SRM 51-43-01, 51-42-01, PN 170-86181-005, SUPPORT.
